# SDR IPXA11564618

- Difficulty date: January 27, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 24,013 hours, 15,834 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/O AFT OTBD SEAT TRACK IS CORRODED.  R & R THE F/O'S AFT OTBD SEAT TRACK IAW AMM 25-11-01-2.
